We establish new oscillation and nonoscillation theorems for the second order quasilinear dynamic equation
on a time scale $\T$. Our results not only extend the results given in J. Wang, "On second order quasilinear oscillations," Funkcialaj Ekvacioj, 41 (1998), 25-54, but also unify the oscillation and nonoscillation criteria for second order quasilinear differential equations and difference equations.
"Oscillation and nonoscillation of certain second order quasilinear dynamic equations." Hiroshima Math. J. 42 (3) 385 - 409, November 2012. https://doi.org/10.32917/hmj/1355238374